# SDR MASA2011010801636

- Difficulty date: January 6, 2011
- Submitted: January 9, 2011
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 16,871 hours, 13,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Safety Wire
- Condition: Missing
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED UPPER DOOR STOP NOT SAFTIED.  MX SAFETY WIRED MED UPPER DOOR STOP, NO OTHER DEFECTS FOUND.
